On the iterations of diffeomorphisms without c0Ωexplosions: An example

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this note we construct a diffeomorphism f such that f has no C0Ω explosion but f2 has Ω -explosion.

Original languageEnglish
Pages (from-to)110-112
Number of pages3
JournalProceedings of the American Mathematical Society
Volume79
Issue number1
DOIs
Publication statusPublished - 1980

Fingerprint

Diffeomorphisms
Explosion
Explosions
Iteration
Diffeomorphism

Keywords

  • Diffeomorphisms
  • No CΩ explosion

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the iterations of diffeomorphisms without c0Ωexplosions : An example. / Sawada, Ken.

In: Proceedings of the American Mathematical Society, Vol. 79, No. 1, 1980, p. 110-112.

Research output: Contribution to journalArticle

@article{7c51a6c6cfc2445d86ab9e160e03299b,
title = "On the iterations of diffeomorphisms without c0Ωexplosions: An example",
abstract = "In this note we construct a diffeomorphism f such that f has no C0Ω explosion but f2 has Ω -explosion.",
keywords = "Diffeomorphisms, No CΩ explosion",
author = "Ken Sawada",
year = "1980",
doi = "10.1090/S0002-9939-1980-0560595-1",
language = "English",
volume = "79",
pages = "110--112",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - On the iterations of diffeomorphisms without c0Ωexplosions

T2 - An example

AU - Sawada, Ken

PY - 1980

Y1 - 1980

N2 - In this note we construct a diffeomorphism f such that f has no C0Ω explosion but f2 has Ω -explosion.

AB - In this note we construct a diffeomorphism f such that f has no C0Ω explosion but f2 has Ω -explosion.

KW - Diffeomorphisms

KW - No CΩ explosion

UR - http://www.scopus.com/inward/record.url?scp=84966217642&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966217642&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1980-0560595-1

DO - 10.1090/S0002-9939-1980-0560595-1

M3 - Article

VL - 79

SP - 110

EP - 112

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -